Can trich stay in your system even after treatment?
I've been treated three times in the past year for trich but it keeps coming back. My bf swears he hasn't been with anyone else... is that possible? We figured he must have had it when we met because for the first year, I thought I had recurring yeast infections. There are no signs that he has been cheating on me, but this last time I'm wondering if I should call it quits. We've been together 2 years. We were both treated each time and the last time we made sure to wait the 2 weeks and then used a condom when we did have sex. Can trich stay in your system even after treatment?
I wouldn't be too hasty to call it quits. Trichomoniasis can reaccur quite easily and isn't always simple to get rid of. How were you treated? With tablets or cream? Your boyfriend would have to be very stupid and very unlucky to keep cheating and getting trich each time.
I was given the 4 pills that you take all at once. It's definitely not a false positive. I'm experiencing the symptoms... itching, discharge... Yes, my partner was also treated. He hasn't experienced any symptoms though. I'm just frustrated that it keeps coming back after treatment. It's been 6 months since I was last treated. Why would it come back?
well that's the right medication but since the one time dose isn't working for you, both you and your partner should have the full 7 day dose instead and make sure you avoid sex for at least a week after treatment and see if that helps you finally get rid of this. I'd go back monthly for testing to make sure you have cleared it since you aren't getting rid of it easily.
I have been dealing with this crap since 2003. I don't know how I got it because I was pregnant when I was diagnosed and not sleeping with anyone at the time, but I know you can have it and not show symptoms. I did not have any sex after and was told I had it a few months later and I still have it "pop up" ever so often. My husband and I both got treated and he took it well and didn't question me, but I was always honest about it. Everyone's body is different I guess because I took both the four pills at one time and the twice a day for 7 days and every couple of years like clock work, it's back. The thing I hate most is, everyone looking at me like I sleep around or that I had to have been sexually active. I just consider it a part of me and try to stay positive. Always remember, they find out new things everyday in science, so no one can tell you a clear cut answer.
Wish you more luck than me.
I'm experiencing the same thing. I been treated twice I've been in and out of the hospital because the symptoms are so annoying. It completely cleared in my bf but it seem its more of a hassle with me. My treatments were one dose of flagyl. Do I need a stronger dose ? Does trich truly ever die completely ? I'm terrified. My bf and I are terrified to be intimate with each other. Please someone help me I'm traumatized.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.